MathSciNet Relay Station
MathSciNet bibliographic data
MR2403436 30B50
Müller, J.; Vlachou, V.; Yavrian, A. Overconvergent series of rational functions and universal Laurent series. J. Anal. Math. 104 (2008), 235–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement